# SDR DXTA2024070312244

- Difficulty date: July 2, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N206QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6055
- Aircraft time: 7,017 hours, 3,866 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAIN CABIN DOOR LATCH WILL NOT POP OPEN, SO WE CAN TURN IT AND OPEN THE MAIN CABIN DOOR FROM THE OUTSIDE. THE DOOR LATCH WAS UNLOCKED. WE PUSHED THE RELEASE BUTTON. NOTHING HAPPENED. THE HANDLE IS STUCK IN ITS STOWED POSITION.  THEREFORE,  THE DOOR CANNOT BE OPENED FROM THE OUTSIDE. ///CORRECTIVE ACTION/// ARRIVED AT THE AIRCRAFT AND ATTEMPTED TO OPEN THE MAIN ENTRY DOOR. THE DOOR HANDLE WOULD NOT SPRING OUT AFTER HITTING THE PUSH TRIGGER BUTTON. AFTER MULTIPLE ATTEMPTS THE HANDLE SPRUNG OUT. FOUND THAT THERE WAS A LACK OF LUBRICATION CAUSING THE HANDLE LATCH TO GET STUCK CLOSED. CLEANED ALL VISIBLE SURFACES AND APPLIED LUBRICATION AS NEEDED. DOOR HANDLE OPEN AND CLOSES WITHOUT ANY DEFECTS. OP CHECKS GOOD. WORK PERFORMED IN REF TO CL-650 AMM 52-11-07.
